Posted by: questions | 2008/10/20

sore breasts

I started using the pill (biphasil) again about 2 weeks ago after leaving the pill for about 6 - 7 months. I had my period already and it finished about a week ore more ago, since the weekend my breasts have been very tender and sore and this morning when bathing there was a sharp pain in my nipples when coming into contact with the warm water. I am scared that something might be wrong, or could it just be a normal side effect from the new pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is a normal side effect when starting the Pill. It usually improves after a few weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: JJ | 2008/10/20

I started taking the yasmin pill a month and a half ago.Although I have not skipped a complete day,I have often forgotten and then taken the pill later on that day.
This wednesday,if I am pregnant...I should be 3 weeks along.
All of a sudden I have dark blue veins all over my breasts that have never been there and they are a tiny bit tender.My areolas are slightly darker as well.
Could I be pregnant or could these be side effects from the pill?

Reply to JJ

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.